# SDR NACA2022090500001

- Difficulty date: September 5, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 107,262 hours, 19,611 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,365 hours, 3,083 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EGT THERMOCOUPLE HARNESS HAS BROKEN LEAD WIRE. REMOVED AND REPLACED RIGHT ENGINE UPPER EGT THERMOCOUPLE CABLE IAW AMM 77-21-102. PERFORMED RIGHT ENG RUN UP OPS CHECK NORMAL IAW AMM 71-00-00 AND REPLACED EGT THERMOCOUPLE IAW AMM 77-21-01
